Announcement

Collapse
No announcement yet.

he called in Atarax today!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • born2swim
    replied
    Hey, I'm moving to Tampa in a few weeks. Do you think your doctor is good? I mean does he turn his nose up at using Ultram for symptoms or needing Atarax or instils, etc. I would love to find someone in Tampa that I like as much as my current doctor/PA!

    Thank you!

    BTW, I hope you like the Atarax. I think it helps me, but not as much as the Ultram does. I think with my horrendous allergies, Atarax has helped with that at least.

    Leave a comment:


  • Bethrlk
    replied
    Hi AkRose,

    The extensions are called Cinderella - I get them at a salon here in NJ called HairPort.....Ask your hairdresser if he/she can get them for you and weave them into the hair you already have - you can have A LOT of fun with colors/textures, etc...

    With the Elmiron, I lost hair all around my head - no bald spots, but my hair was extremely thin - and I usually have thick, long curly hair. But I figure it's better to lose some hair than be in constant pain/flares without the Elmiron.....

    If you PM me, I will try to get the manufacturing info about Cinderella from my hairdresser tomorrow!

    Hugs,
    Beth

    Leave a comment:


  • Berkshire Road
    replied
    Atarax is an antihistamine. If IC is an auto-immune as many people believe, then it may work by calming down the immune system just the way it calms down the overactive immune response of allergies. It also appears to help reduce nighttime urination, and it helps you sleep.

    I take 75 mg at night. It really turned the world around for me, I don't think I'd slept through the night in five years or more before I started taking it. Some people also take it in the daytime but it puts me to sleep.

    Leave a comment:


  • akrose
    replied
    Bethrlk- I am waiting for my hair to grow back from chemotx, what kind of hair extensions do you get. I tried last week and the hair guy told me my hair which is 1 inch now isn't long enough. Thanks, Aileen

    Leave a comment:


  • sandramac
    replied
    Sorry you are having Hair loss. But what you are describing is aleopeshia. May have spelled wrong. That is a medical condition not med related , More nerves related. As a stylist for 25 years the Nixon & stuff does not work. Sorry to tell you .But i've never seen a client get new growth by using a product, without medical help. Pm me if you need any aadvise on hair care or just a shoulder.
    Hugs Sandra

    Leave a comment:


  • amartaingirl
    replied
    re

    you handeling this hair loss...way better than me.

    I too am thinning all over. I quit Elmiron 7 weeks ago
    and its still falling out.
    and i began the desertharvest.com aloe vera pills
    I have been fine the entire elmiron free 7weeks

    but the hair is still falling out
    I just quit Elavil this weekend. And, of course now I am flaring.
    Im sure the stress of the hair loss contributed to it majorly.

    Anyway, I just started Atarax yesterday

    http://www.ichelp.org/TreatmentAndSe...ydoxyzine.html


    are you still taking it?

    Leave a comment:


  • sandramac
    replied
    Sounds like a great Uro, good luck with the meds hope they help you.
    Hugs Sandra

    Leave a comment:


  • Bethrlk
    replied
    atarax is great!

    Good luck with the atarax! How many mg at night?? 25 or 50?? Mine was just upped to 50 at night and BOY does it help!!:woohoo:

    I know you had hair loss with the Elmiron, but did you notice a difference in your symptoms while taking it? I also experienced hair loss, stopped the Elmiron and flared. I now take it religiously and have extensions.....

    Wishing you a few hours sleep tonight!

    Hugs,
    Beth from NJ

    Leave a comment:


  • amartaingirl
    started a topic he called in Atarax today!

    he called in Atarax today!

    Best URO in the world, by the way
    Hes in Tampa FL...and soo cute, looks like M. Night Shyamalan

    Anyway, I quit elmiron due to hair loss 7 weeks ago
    hair still falling out..I quit Elavil about 1 week ago..and have been in a flare ever since. I havent slept since Thursday..I pee every hour.

    I emailed him today...SUNDAY!!...and he emailed me back..
    Called me in some Atarax to try.

    Wish me luck..and if any of you ladies are in the area...hes the best
Working...
X